# SDR 99T64R359AR

- Difficulty date: May 10, 1999
- Submitted: May 5, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Part time: 65,019 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION L36 BETWEEN STATION 1080-1100.  REMOVED CORROSION IAW DC-8 SRM 51-1-8.  NEGLIGIBLE AMOUNT MATERIAL REMOVED.  FABRICATED AND INSTALLED STRAP PER EO 99-061 (DUE TO ELONGATED HOLES).  (M)
